# SDR AALA2018071869029

- Difficulty date: July 13, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,232 hours, 25,580 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: ABS0598YXU
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK, NR 2 PUMP LOW PRESSURE WARNING. CENTER TANK PUMP RAN CONTINUOUSLY WITH PUSH BUTTON SWITCH ON OR OFF, MODE SELECT SWITCH IN AUTO OR MANUAL. REPLACED RELAY 70QA IAW ESPM 20-46-50.  CENTER TANK BOOST PUMPS OPS CHECKED GOOD IAW AMM 28-21-00.
